# SDR SWIA202264885

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.349 FLOOR BEAM UPPER FLANGE IS CORRODED AT APPROX. LBL 42.   (C CHECK RO 3/11/2022)   FS 349.00 CROSSBEAM REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 601R-53-21-3524 REV -- DATED 2022-02-24 WITH NEGLIGABLE CHANGE TO WEIGHT AND BALANCE, M-337 AND TASK CARD 51-900-1003-SKY ATTACHED
